Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Index theory for Toeplitz operators on bounded symmetric domains


Author: Harald Upmeier
Journal: Bull. Amer. Math. Soc. 16 (1987), 109-112
MSC (1985): Primary 47B35, 58G10; Secondary 32M15, 17C35
MathSciNet review: 866026
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47B35, 58G10, 32M15, 17C35

Retrieve articles in all journals with MSC (1985): 47B35, 58G10, 32M15, 17C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15477-2
PII: S 0273-0979(1987)15477-2